# SDR UPS08851609

- Difficulty date: February 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY AND RELAY UNITS. OPS CHECKED NORMAL PER MM 33-50-01-2.
